# SDR DALA2020020650938

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 41,246 hours, 21,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLES (2 E/A) LOCATED ON PRESSURE PANEL AT FRAME 36 RH SIDE AND -Y1292+2", AND OTHER -Y1292+3". REPAIRED ON OPEN HOLES LOCATED PRESSURE PANEL AT FRAME 36 R/H SIDE AND -Y1292+5", AND OTHER -Y1292+3" (2 E/A) BETWEEN FR35 AND FR36 WAS ACCOMPLISHED WITH WORK CARD 5311-01171-04B RII INSPECTION COMPLETE.
